MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 PADDLE ASSY - INTERNAL HANDLE; INTERNAL DEFIBRILLATION CABLES

PHYSIO-CONTROL, INC. - 3015876 PADDLE ASSY - INTERNAL HANDLE; INTERNAL DEFIBRILLATION CABLES
Catalog Number 11131-000001
Medical Device Problem Code Key or Button Unresponsive/not Working (4063)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/25/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned to stryker for evaluation.The cause of the reported issue could not be determined.
 
Event or Problem Description
The customer contacted stryker to report that the shock button on their internal paddles handle was inoperable.The customer advised that during testing, the shock button did not work.In this state defibrillation therapy would be delayed or unavailable if needed.There was no patient use associated with the reported event.
 
Additional Manufacturer Narrative
Stryker evaluated the customer's returned internal paddles and verified the reported issue.Stryker observed molding inside the cavity of the shock switch which impedes the movement of the button making it difficult to activate the shock button.The returned item was archived by stryker and the customer received a replacement.
 
Event or Problem Description

Brand Name
PADDLE ASSY - INTERNAL HANDLE
Common Device Name
INTERNAL DEFIBRILLATION CABLES
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer (Section G)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer Contact
brian blakeslee
11811 willows road ne
redmond, WA 98052
4258674000
MDR Report Key17954205
Report Number0003015876-2023-01924
Device Sequence Number7530763
Product Code LDD
UDI-Device Identifier00883873824702
UDI-Public00883873824702
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K895379
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number11131-000001
Device Lot Number003593
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer04/21/2024
Initial Report FDA Received Date10/17/2023
Supplement Report FDA Received Date04/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LIFEPAK 15
Patient SexUnknown